Corrigendum to “An isoperimetric inequality for a nonlinear eigenvalue problem” [Ann. I. H. Poincaré – AN 29 (1) (2012) 21–34]
Annales de l'I.H.P. Analyse non linéaire, Volume 32 (2015) no. 2, pp. 485-457.
@article{AIHPC_2015__32_2_485_0,
     author = {Croce, Gisella and Henrot, Antoine and Pisante, Giovanni},
     title = {Corrigendum to {{\textquotedblleft}An} isoperimetric inequality for a nonlinear eigenvalue problem{\textquotedblright} {[Ann.} {I.} {H.} {Poincar\'e} {\textendash} {AN} 29 (1) (2012) 21{\textendash}34]},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     pages = {485--457},
     publisher = {Elsevier},
     volume = {32},
     number = {2},
     year = {2015},
     doi = {10.1016/j.anihpc.2014.04.006},
     zbl = {1332.49041},
     language = {en},
     url = {http://archive.numdam.org/articles/10.1016/j.anihpc.2014.04.006/}
}
TY  - JOUR
AU  - Croce, Gisella
AU  - Henrot, Antoine
AU  - Pisante, Giovanni
TI  - Corrigendum to “An isoperimetric inequality for a nonlinear eigenvalue problem” [Ann. I. H. Poincaré – AN 29 (1) (2012) 21–34]
JO  - Annales de l'I.H.P. Analyse non linéaire
PY  - 2015
DA  - 2015///
SP  - 485
EP  - 457
VL  - 32
IS  - 2
PB  - Elsevier
UR  - http://archive.numdam.org/articles/10.1016/j.anihpc.2014.04.006/
UR  - https://zbmath.org/?q=an%3A1332.49041
UR  - https://doi.org/10.1016/j.anihpc.2014.04.006
DO  - 10.1016/j.anihpc.2014.04.006
LA  - en
ID  - AIHPC_2015__32_2_485_0
ER  - 
%0 Journal Article
%A Croce, Gisella
%A Henrot, Antoine
%A Pisante, Giovanni
%T Corrigendum to “An isoperimetric inequality for a nonlinear eigenvalue problem” [Ann. I. H. Poincaré – AN 29 (1) (2012) 21–34]
%J Annales de l'I.H.P. Analyse non linéaire
%D 2015
%P 485-457
%V 32
%N 2
%I Elsevier
%U https://doi.org/10.1016/j.anihpc.2014.04.006
%R 10.1016/j.anihpc.2014.04.006
%G en
%F AIHPC_2015__32_2_485_0
Croce, Gisella; Henrot, Antoine; Pisante, Giovanni. Corrigendum to “An isoperimetric inequality for a nonlinear eigenvalue problem” [Ann. I. H. Poincaré – AN 29 (1) (2012) 21–34]. Annales de l'I.H.P. Analyse non linéaire, Volume 32 (2015) no. 2, pp. 485-457. doi : 10.1016/j.anihpc.2014.04.006. http://archive.numdam.org/articles/10.1016/j.anihpc.2014.04.006/

[1] G. Croce, A. Henrot, G. Pisante, An isoperimetric inequality for a nonlinear eigenvalue problem, Ann. Inst. Henri Poincaré, Anal. Non Linéaire29 (1) (2012) 21–34. | Numdam | MR | Zbl

[2] A. Greco, M. Lucia, Laplacian eigenvalues for mean zero functions with constant Dirichlet data, Forum Math. 20 (5) (2008) 763–782. | MR | Zbl

[3] A.I. Nazarov, On symmetry and asymmetry in a problem of shape optimization, arXiv:1208.3640, 2012.

Cited by Sources: